# SDR 2024FA0000628

- Difficulty date: August 15, 2024
- Submitted: August 21, 2024
- Operation: General aviation
- Aircraft: N288BL
- Make and model: Piper PA-28-181
- Aircraft serial: 2881751
- Aircraft time: 241 hours, 1 cycles
- Engine: Lyc IO360B4A
- Engine time: 1 cycles
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Nut
- Part number: AN634A
- Condition: Missing
- Location: Eng Case
- Part time: 241 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MOST THROUGH CASE BOLT BEHIND CRANKSHAFT SEAL AND #1 MAIN BEARING, TOP STUD AND NUT MISSING. BOTTOM BOLT AND NUT LOOSE. LYCOMING WANTED ENGINE BACK IN CASE MAIN BEARING SPUN.
